# SDR DALA2016022901490

- Difficulty date: February 22, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 67,847 hours, 50,683 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE FLIGHT DIVERTED TO MEM FOLLOWING THE "RT HYDRAULIC LOW" MESSAGE ILLUMINATING ALONG WITH THE RT HYDRAULIC QUANTITY RAPID DECREASING TO 2 QUARTS.  COMPLETED CHECKLIST. NOTE: F/A REPORTED LOUD NOISE DURING CLIMBOUT BUT NO INDICATIONS OF ANY PROBLEMS UNTIL PASSING FL240.  FOUND RT HYDRAULIC SYSTEM PRESSURE LINE FORWARD OF HYDRAULIC FILTER TO THE CHECK VALVE OF THE RUDDER SHUTOFF VALVE TO BE BROKEN.  INSTALLED A TEMPORARY FLEXIBLE HOSE REPAIR IAW AMM 20-12-04.  REINSPECTION REQUIRED W/I 175F HRS AND REPLACEMENT REQUIRED W/I 350F HRS. ENGINE RUN AND LEAK CHECK OK.
